# SDR 06FDEA2436

- Difficulty date: July 1, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48297
- Aircraft time: 51,370 hours, 15,721 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, G, J
- Precautionary procedure: E, A

## Discrepancy

AFTER T/O, NR 2 HYD LT EDP OVERPRESS, APPROX 4KPSI, PER QRH SHUT OFF THAT PUMP NOTICED NR 2 HYD TEMP WAS HI 70 DEG AND RISING FOLLOWED QRH NO HELP, RECEIVED LT TEMP HI ON NR 2 SYS.  FOLLOWED QRH, NO HELP.  TEMP KEPT RISING ON NR 2 SYS AT 120 DEG, SHUTDOWN NR 2 ENG. NR 2 ENG HYD PRESS HIGH DURING OP'S. FOUND NR 2 PRESS IND OUT OF TOL.  R/R IND NR 2 LT HYD EDP NOT FULLY DEPRESS WHEN SEL'D OFF.  R/R`D PUMP FLUID INSP IAW 29-11-01 NO DUCT DMG AND FILTER DELTA P POPPED.  ENG RUN, FOUND NR 2 RT EDP NOT CLOSING DURING AUTO SELECTION W/THE LT PUMP FULLY PRESS.  R&R R2-5415 AND TESTED PER TAFI, NO HELP.  R&R NR 2 LT PRESS SW IAW 29-31-02, NO HELP, LK CKS OK.  R/R`D NR 2 RT EDP DEPRESS SOL.  R&R TEMP SENSOR CKS OK.
